New Types of Separation Axioms via Wp-Open Sets

Authors

  • Waqas Battal Jubair Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, IRAQ.
  • Haider Jebur Ali Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq.

DOI:

https://doi.org/10.23851/mjs.v33i3.1136

Keywords:

w-open, pre-open, regular and normal spaces

Abstract

In this work, new kinds of separation axioms using wp open sets, some results, properties, examples, and the relationship between these concepts have been given to support our work.

References

G. S. Ashaea and Y. Y. Yousif. "Weak and Strong Forms of -Perfect Mappings." Iraqi Journal of Science (2020), 45-55.

CrossRef DOI: https://doi.org/10.24996/ijs.2020.SI.1.7

G. S. Ashaea, and Y. Y. Yousif. "Some types of mappings in bitopological spaces." Baghdad Science Journal 18(1), (2021),149-155.

Humadi, N. K., & Ali, H. J. (2020). Certain types of functions by using supra ˆω-open sets. Italian Journal of Pure and Applied Mathematics, 44, 589-601.

N. Rajesh, on weakly w-closed sets in topological spaces, Math. Maced 3, (2005), 15-24.

A. Samer, and W. Zareer. "Omega open sets in generalized topological spaces." J. Nonlinear Sci. Appl 9(5), (2016), 3010-3017.

CrossRef DOI: https://doi.org/10.22436/jnsa.009.05.93

S. Jafari, "on certain types of notions via preopen sets", Tamkang Journal of Mathematics, 37(4), 2006, 391-398.

CrossRef DOI: https://doi.org/10.5556/j.tkjm.37.2006.152

H. Maki, K. C. Rao, and A. Nagoor Gani. "On generalizing semi-open sets and preopen sets." Pure and Applied Mathematika Sciences, 49(1/2), (1999): 17-30.

Hussain, K. A., Noman, L. M., & Ali, H. J. On supra Cωp-Lindelöf spaces.

Downloads

Published

2022-09-25

How to Cite

[1]
W. B. . Jubair and H. J. Ali, “New Types of Separation Axioms via Wp-Open Sets”, Al-Mustansiriyah Journal of Science, vol. 33, no. 3, pp. 36–42, Sep. 2022.

Issue

Section

Mathematics

Most read articles by the same author(s)